MAUDE Adverse Event Report: MEDTRONIC MEXICO CONTOUR 3D; RING, ANNULOPLASTY

MEDTRONIC MEXICO CONTOUR 3D; RING, ANNULOPLASTY
Model Number 690R32
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Bradycardia (1751); Non specific EKG/ECG Changes (1817); Tachycardia (2095)
Date of Event 08/30/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that 9 years and 5 months post implant of this 29mm mitral bioprosthetic valve and 32mm tricuspid annuloplasty ring, a permanent pacemaker was implanted.The reason for the permanent pacemaker was reported as bradycardia/tachycardia syndrome.No additional adverse patient effects were reported.
 
Event or Problem Description
Medtronic received additional information which indicated that the patient also had sick sinus syndrome (sss).It was stated that the elective replacement indicator on the patients pre-existing implanted permanent pacemaker was activated and the patient was undergoing this procedure for a generator change.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received additional information that changed the event description and device relatedness of this previously reported event.There is no evidence to suggest the device caused or contributed to a death or serious injury.Updated a4 updated a5b updated b5 updated b7 updated h6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONTOUR 3D
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20471958
Report Number9612164-2024-04756
Device Sequence Number17980173
Product Code KRH
UDI-Device Identifier00643169121706
UDI-Public00643169121706
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K101212
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/20/2017
Device Model Number690R32
Device Catalogue Number690R32
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Supplement Date Received by Manufacturer11/20/2024
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date12/19/2024
Date Device Manufactured01/22/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexFemale
Patient Weight103 KG
Patient RaceBlack Or African American